PredniSONE Rash, Pcp, Amoxicillin, Four Days Later, Torso
I hope that what I'm going through is a side effect of this stuff. I'm a 31 year old, non smoking man. Almost three weeks ago I noticed a rash starting on my arms and torso, it looked exactly like poison ivy, except there is no likely way that I could ... more »
I hope that what I'm going through is a side effect of this stuff. I'm a 31 year old, non smoking man. Almost three weeks ago I noticed a rash starting on my arms and torso, it looked exactly like poison ivy, except there is no likely way that I could have come in contact with it. I went to see my doctor as a precaution. My normal PCP was booked, so I saw another doctor at the practice. She said "we may never know what this is, but it should go away soon." She told me to wait and keep an eye onit. At this point I really had no other issues, it didn't itch too much.
Four days later, the rash had spread all over my torso and arms. I was starting to feel bad, and spent the weekend in bed with dizzyness and nausea. I called the doctor and she phoned in a prescription for Amoxicillin. I was on the Amoxicillin for 4 days before I went back to see her as my symptoms had not gotten any better. She put me on a 9day cycle of Prednisone. The prednisone cleared up the rash mostly, but throughout the cycle I felt weak, nausea, dizzy. It sucked. I read a lot about side effects online and was hopeful that this would end with the endinig of the prescription. Tuesday morning (8/14) I took my last pill. Yesterday I could barely function. I felt dizzier than normal and had a very hard time getting through the day. Now it's Thursday 48+ hours since my last pill, and I still feel dizzy, like I'm in a Fog. Does anyone know if this is possibly still due to prednisone? If I wake up tomorrow like this I'll plead for an appointment with my PCP. Any help is appreciated.